Electron. J. Diff. Equ., Vol. 2014 (2014), No. 128, pp. 1-11.

Periodic orbits with small angular momentum for singular radially symmetric systems

Fang-Fang Liao

We study radially symmetric systems with a repulsive singularity, and show the existence of periodic orbits with small angular momentum. Our proofs are based on the use of topological degree theory.

Submitted February 7, 2014. Published June 6, 2014.
Math Subject Classifications: 34C25.
Key Words: Periodic solutions; singular radially symmetric systems; topological degree theory.

Show me the PDF file (215 KB), TEX file, and other files for this article.

Fang-Fang Liao
Department of Mathematics, College of Science
Hohai University, Nanjing 210098, China
email: liaofangfang8178@sina.com, hohai_deds@126.com

Return to the EJDE web page